# SDR IPXA2018082032997

- Difficulty date: August 20, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8
- Aircraft time: 3,758 hours, 520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CEILING MCD INOPERATIVE. REPLACED THE LAMPS IAW AMM 33-51-00,  OPS.
